# SDR IPXA2017080320096

- Difficulty date: July 22, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: WSP0798505
- Part serial: 0038
- Condition: Corroded
- Location: Lbl 22.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  RCB LOWER AFT FACE SHEET CORRODED AT LBL 22.5 Z=-18.  REPAIRED NOTED RCB CORROSION IAW EA 011-5310-01-A6916, REV IR, AND EO MD11-5310-65121-A.
